Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-29-2013, 07:01 PM
Suku Suku is offline
Junior Member
 
Join Date: Aug 2013
Posts: 2
Default Hip helped but hands and knee pain increased

I don't understand it, and the prescribing doctor has not been able to respond on this, but since starting the meloxicam, I've had greatly enhanced hip mobility (can hike the San Francisco streets, for example), but my knee and hand have started feeling much more arthritic. Does this make any sense? I also feel more nervous (may be a result of the vivid dreams - most not good) as well. I've been taking it for 2 weeks now, and wonder if it is worth continuing.. The hip pain had been so bad that I could not walk 10 paces without having to stop and still it, or walk with a cane! Your thoughts would be much appreciated.
Reply With Quote
Reply

Bookmarks

Tags
arthritis, dreams, hand, hip, knee

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:20 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.